Asymptotic properties of entropy solutions to fractal Burgers equation

Abstract : We study properties of solutions of the initial value problem for the nonlinear and nonlocal equation u_t+(-\partial^2_x)^{\alpha/2} u+uu_x=0 with alpha in (0,1], supplemented with an initial datum approaching the constant states u+/u- (u_-smaller than u_+) as x goes to +/-infty , respectively. It was shown by Karch, Miao & Xu (SIAM J. Math. Anal. 39 (2008), 1536--1549) that, for alpha in (1,2), the large time asymptotics of solutions is described by rarefaction waves. The goal of this paper is to show that the asymptotic profile of solutions changes for alpha \leq 1. If alpha=1, there exists a self-similar solution to the equation which describes the large time asymptotics of other solutions. In the case alpha \in (0,1), we show that the nonlinearity of the equation is negligible in the large time asymptotic expansion of solutions.
Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis, springer, 2010, 42 (1), pp.354-376. 〈10.1137/090753449〉
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00369449
Contributeur : Cyril Imbert <>
Soumis le : vendredi 22 janvier 2010 - 12:13:56
Dernière modification le : vendredi 6 juillet 2018 - 15:18:04
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:42:15

Fichiers

AlImKa09_L_infinity.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Nathaël Alibaud, Cyril Imbert, Grzegorz Karch. Asymptotic properties of entropy solutions to fractal Burgers equation. SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis, springer, 2010, 42 (1), pp.354-376. 〈10.1137/090753449〉. 〈hal-00369449v3〉

Partager

Métriques

Consultations de la notice

263

Téléchargements de fichiers

99